# SDR IXXA05RNG105S

- Difficulty date: September 10, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, FOUND CORROSION ON LT RUDDER STA´S ZR 335.250, ZR 327 - 319, ZR 310.688, ZR 300 - 290.  SKIN WAS REMOVED AND REPLACED IAW DOUGLAS DRAWING 5655077 VIEW A-B&C AND RIVETS WERE INSTALLED IAW DC8 SRM 51-1-21 PAGE 1-7.
